# SDR SWAA031891

- Difficulty date: August 22, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 52,123 hours, 44,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT AFT EXTERIOR EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED EXIT LIGHT LENS PER MM.
